# SDR AU010140

- Difficulty date: January 19, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 332A2400200001
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL BOOM CRACKED IN AREA OF PYLON DECK.
